MathSciNet Relay Station
MathSciNet bibliographic data
MR1896405 (2003d:12002) 12D10
Rodriguez-Villegas, Fernando On the zeros of certain polynomials. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2251–2254 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement